Central European Journal of Mathematics

, Volume 11, Issue 7, pp 1296–1303

Ulam stability for a delay differential equation

Research Article

DOI: 10.2478/s11533-013-0233-9

Cite this article as:
Otrocol, D. & Ilea, V. centr.eur.j.math. (2013) 11: 1296. doi:10.2478/s11533-013-0233-9
  • 161 Downloads

Abstract

We study the Ulam-Hyers stability and generalized Ulam-Hyers-Rassias stability for a delay differential equation. Some examples are given.

Keywords

Ulam-Hyers stability Ulam-Hyers-Rassias stability Delay differential equation 

MSC

34K20 34L05 47H10 

Copyright information

© Versita Warsaw and Springer-Verlag Wien 2013

Authors and Affiliations

  1. 1.“T. Popoviciu” Institute of Numerical AnalysisRomanian AcademyCluj-NapocaRomania
  2. 2.Department of Mathematics, Faculty of Mathematics and Computer Science“Babeş-Bolyai” UniversityCluj-NapocaRomania

Personalised recommendations